# SDR 2006UALA01755

- Difficulty date: September 10, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 28,417 hours, 10,435 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST PANEL, MSG DISPLAYED (EPSU COMM AFT L, ATA 33-51-38) WHILE TRYING TO ACCOMPLISH EMERGENCY LIGHT TEST.   REPLACED AFT EPSU BATTERY, OPS CHECKS GOOD.
